MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE TRIFUSE EXT SET W/REMV 3 MICROCLAVE® CLEAR (GLOW, PURPLE RINGS); STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE TRIFUSE EXT SET W/REMV 3 MICROCLAVE® CLEAR (GLOW, PURPLE RINGS); STOPCOCK, I.V. SET
Catalog Number MC33917
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a history review.
 
Event or Problem Description
The event occurred on an unspecified date involving a 7" smallbore trifuse ext set w/remv 3 microclave® clear (glow, purple rings), 3 clamps, rotating luer where it was reported that the hospital was still experiencing issues with leaking from the microclave.The reporter identified that the bd 10011865 0.2-micron filter set was an incompatible mating device and there may be additional factors contributing to the leaking.There was unknown patient involvement and unknown adverse events.

Brand Name
7" SMALLBORE TRIFUSE EXT SET W/REMV 3 MICROCLAVE® CLEAR (GLOW, PURPLE RINGS)
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21085718
Report Number9617594-2025-00028
Device Sequence Number17850427
Product Code FMG
UDI-Device Identifier00887709071605
UDI-Public00887709071605
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33917
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10011865 0.2-MICRON FILTER SET, BD.
Patient SexUnknown